MathSciNet Relay Station
MathSciNet bibliographic data
MR1231724 58F12 (34G20 47N20 58F13)
Ben-Artzi, A.; Eden, A.; Foias, C.; Nicolaenko, B. Hölder continuity for the inverse of Mañé's projection. J. Math. Anal. Appl. 178 (1993), no. 1, 22–29.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement